Default Risk, Homemade Leverage and the Modigliani-Miller Theorem
No abstract is available for this item.
|Date of creation:||Jan 1973|
|Date of revision:|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Joseph E. Stiglitz, 1967.
"A Re-Examination of the Modigliani Miller Theorem,"
Cowles Foundation Discussion Papers
242, Cowles Foundation for Research in Economics, Yale University.
- Hadar, Josef & Russell, William R, 1969. "Rules for Ordering Uncertain Prospects," American Economic Review, American Economic Association, vol. 59(1), pages 25-34, March.
- Smith, Vernon L, 1972. "Default Risk, Scale, and the Homemade Leverage Theorem," American Economic Review, American Economic Association, vol. 62(1), pages 66-76, March.
- G. Hanoch & H. Levy, 1969. "The Efficiency Analysis of Choices Involving Risk," Review of Economic Studies, Oxford University Press, vol. 36(3), pages 335-346.
- Hadar, Josef & Russell, William R., 1971. "Stochastic dominance and diversification," Journal of Economic Theory, Elsevier, vol. 3(3), pages 288-305, September.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:31. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.